Hi, I've just newly started a trial of Levo (50mg a day) and it SEEMS to be giving me migraines. I started antihistamines at the same time and thought they were the culprit so stopped them again after three days, but the migraines have persisted. I'm also getting insomnia and quite severe fatigue. Is this normal? And if it is, does it settle down again? Because I don't think I can stand much more of this pain. It's very debilitating. (I have the full thing: nausea, sensitivity to light and sound, a sensation that my eyeballs are bruised and lined with sandpaper, extreme lethargy and tiredness.)
For the record, I am also on Carbamazepine (300mg) and it is known to not play well with others, especially for me. There is a warning on the Levo packet insert about it, but as far as I know, all it means is the Carbamazepine will make my body metabolise the Levo faster than normal. This may well be what's causing the headaches, but I can't be sure.
Anyone had any experience of this, and have any advice as to whether it's likely to settle down again? Is it possible I'm on too high a starting dose?
By the by, rather amusingly, the Levo also seems to be giving me spots. I haven't had spots since I was about 14, and I didn't really get them then. Ah, it's all fun and games.....